# SDR CA090818003

- Difficulty date: August 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 93,041 hours
- Engine: Ge CF680C2B6
- System (JASC): 2150 · Cabin Cooling System
- Part: Lug
- Condition: Damaged
- Location: Acm
- Part time: 55,343 hours
- Component: Acm, 6806404
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

90 MINUTES AFTER TAKEOFF, AT 34,000 FT, RED CABIN ALTITUDE WARNING AND BELL SOUNDED. CABIN ALT SHOWED 10,000 FT WITH CABIN ALTITUDE CLIMBING AT 800-1000 FT/MIN.  PRESS CHECK LIST ACCOMPLISHED, MASKS DEPLOYED AND CREW DECLARED A PAN PAN. FLIGHT DESCENDED TO 8,000 FT, FLIGHT DIVERTED. FOUND DUCT OFF ACM TO HEAT EXCHANGER DUE TO ACM DUCT COUPLING FLEXIBLE RESTRAINTS PULLED THROUGH ACM LUG. REF IPC 21-51-01-10 ITEMS 330, 345, 425, 360. P/N 2203924-1 COOLING PACK DUCT ,  PN 2202323-4 DUCT, MFR: PN 5652 SEAL,  PN 2203925-1 TUBE, OTHER PACK WAS ON INOP ON MEL.
